# SDR ASAA0570006

- Difficulty date: January 13, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A75039
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND CRACKED INTERCOSTAL AT BS 500B, WL156, REPAIR IAW SRM.  (K)
